My publications are available at MathSciNet



Equivariant noncommutative motives
Annals of K-theory, 3 (2018), no. 1, 125-156


Kimura-finiteness of quadric fibrations over smooth curves
C. R. Math. Acad. Sci. Paris, 355 (2017), 628-632
(presented by Christophe Soule)


A^1-homotopy invariance of algebraic K-theory with coefficients and du Val singularities
Annals of K-theory, 2 (2017),  no. 1, 1-25


Picard groups, weight structures, and (noncommutative) mixed motives
with Mikhail Bondarko

Documenta Mathematica 22 (2017), 45-66


Bost-Connes systems, Categorification, Quantum statistical mechanics, and Weil numbers
with Matilde Marcolli
Journal of Noncommutative Geometry 11 (2017), no. 1, 1-49



A note on secondary K-theory
Algebra and Number Theory, 10 (2016), no. 4, 887-906



Noncommutative mixed (Artin) motives and their motivic Hopf dg algebras
Selecta Mathematica, 22 (2016), no. 2, 735-764



Algebraic K-theory with coefficients of cyclic quotient singularities
C. R. Math. Acad. Sci. Paris, 354 (2016), 449-452
(presented by Michel Duflo)


Noncommutative numerical motives, Tannakian structures, and motivic Galois groups
with Matilde Marcolli
Journal of the European Mathematical Society 18 (2016), 623-655


Noncommutative motives of separable algebras
with Michel Van den Bergh

Advances in Mathematics, 303 (2016), 1122-1161


 K-theory of endomorphisms via noncommutative motives
 with Andrew J. Blumberg and David Gepner

Transactions of the American Mathematical Society 368 (2016), no. 2, 1435-1465


Chow groups of intersections of quadrics via homological projective duality and (Jacobians of) noncommutative motives
with Marcello Bernardara
Izv. Ross. Akad. Nauk. Ser. Mat. 80 (2016), no. 3, 3-22


A^1-homotopy theory of noncommutative motives
Journal of Noncommutative Geometry 9 (2015), no. 3, 851-875


Bivariant cyclic cohomology and Connes' bilinear pairings in noncommutative motives
Journal of Noncommutative Geometry 9 (2015), no. 2, 265-285


Exponentiation of motivic measures
with Niranjan Ramachandran
Journal of the Ramanujan Mathematical Society 30, (2015), no. 4, 349-360



Weil restriction of noncommutative motives
Journal of Algebra, 430 (2015), 119-152


A^1-homotopy invariants of dg orbit categories
Journal of Algebra, 434 (2015), 169-192



From exceptional collections to motivic decompositions via noncommutative motives
with Matilde Marcolli
 
Journal für die reine und angewandte Mathematik 701 (2015), 153-167


Unconditional noncommutative motivic Galois groups
with Matilde Marcolli
Contemporary Mathematics 647 (2015), 109-115


Noncommutative motives of Azumaya algebras
with Michel Van den Bergh
Journal of the Institute of Mathematics of Jussieu, 14 (2015), no. 2, 379-403 Unt


Relations between the Chow motive and the noncommutative motive of a smooth projective variety
with Marcello Bernardara

Journal of Pure and Applied Algebra, 219 (2015), no. 11, 5068-5077



Voevodsky's mixed motives versus Kontsevich's noncommutative mixed motives
Advances in Mathematics, 264 (2014), 506-545



Additive invariants of toric and twisted projective homogeneous varieties via noncommutative motives
Journal of Algebra, 417 (2014), 15-38


A Quillen model for classical Morita theory and a tensor categorification of the Brauer group
with
Ivo Dell'Ambrogio
Journal of Pure and Applied Algebra, 218 (2014), no. 12, 2337-2355



Uniqueness of the multiplicative cyclotomic trace
 with Andrew J. Blumberg and David Gepner

Advances in Mathematics, 260 (2014), 191-232


Jacobians of noncommutative motives
with Matilde Marcolli
Moscow Mathematical Journal, 14 (2014), no. 3, 577-594



Galois descent of additive invariants
Bulletin of the London Mathematical Society, 46 (2014), no. 2, 385-395


E_n-regularity implies E_(n-1)-regularity
Documenta Mathematica, 19 (2014), 121-139


Witt vectors and K-theory of automorphisms via noncommutative motives
Manuscripta Mathematica, 143 (2014), no. 3-4, 473-482


Noncommutative motives, numerical equivalence, and semi-simplicity
with Matilde Marcolli
American Journal of Mathematics, 136 (2014), no. 1, 59-75



Noncommutative Artin motives
with Matilde Marcolli

Selecta Mathematica, 20 (2014), 315-358


Morita homotopy theory of C*-categories
with Ivo Dell'Ambrogio
Journal of Algebra, 398 (2014), 162-199



Lefschetz and Hirzebruch-Riemann-Roch formulas via noncommutative motives
with Denis-Charles Cisinski
 
Journal of Noncommutative Geometry 8 (2014), no. 4, 1171-1190


Chow motives versus noncommutative motives
Journal of Noncommutative Geometry 7 (2013), no. 3, 767-786



Fundamental isomorphism conjecture via noncommutative motives
with Paul Balmer
Mathematische Nachrichten, 286 (2013), no. 8-9, 791-798


A universal characterization of higher algebraic K-theory
with Andrew J. Blumberg and David Gepner

Geometry and Topology, 17 (2013), 733-838



Weil cohomologies and derived dg categories
Journal of Pure and Applied Algebra, 217 (2013), 1294-1302



Products, multiplicative Chern characters, and finite coefficients via noncommutative motives
Journal of Pure and Applied Algebra, 217 (2013), 1279-1293


Kontsevich's noncommutative numerical motives
with Matilde Marcolli
Compositio Mathematica, 148 (2012), 1811-1820


Weight structure on Kontsevich's noncommutative mixed motives
Homology, Homotopy and Applications, 14(2) (2012), 129-142


The fundamental theorem via derived Morita invariance, localization, and A^1-homotopy invariance
Journal of K-Theory, 9 (2012), no. 3, 407-420



Transfer maps and projection formulas
Proceedings of the American Mathematical Society, 140 (2012), 2589-2597


Symmetric monoidal structure on noncommutative motives
with Denis-Charles Cisinski
Journal of K-Theory, 9 (2012), no. 2, 201-268


Tensor triangular geometry of noncommutative motives
with Ivo Dell'Ambrogio

Advances in Mathematics, 229 (2012), no. 2, 1329-1357



Co-representability of the Grothendieck group of endomorphisms functor in the category of noncommutative motives
Homology, Homotopy and Applications, 13(2) (2011), 315-328


Universal suspension via noncommutative motives
Journal of Noncommutative Geometry 5 (2011), no. 4, 573-589



A simple criterion for extending natural transformations to higher K-theory
Documenta Mathematica 16 (2011), 657-668


Nonconnective K-theory via universal invariants
with Denis-Charles Cisinski
Compositio Mathematica 147 (2011), 1281-1320


A universal characterization of the Chern character maps
 Proceedings of the American Mathematical Society 139 (2011), 1263-1271


On Drinfeld's DG quotient
 Journal of Algebra, 323 (2010), 1226-1240


Homotopy theory of dg categories via localizing pairs and Drinfeld's DG quotient
Homology, Homotopy and Applications,  12(1) (2010), 187-219


Matrix invariants of spectral categories
International Mathematics Research Notices, 13 (2010), 2459-2511


Generalized spectral categories, topological Hochschild homology, and trace maps
Algebraic and Geometric Topology, 10 (2010), 137-213


Differential graded versus simplicial categories
Topology and its Applications, 157 (2010), no. 3, 563-593


Postnikov towers, k-invariants and obstruction theory for dg categories
Journal of Algebra, 321 (2009), no. 12, 3850-3877


Homotopy theory of spectral categories
Advances in Mathematics, 221 (2009), no. 4, 1122-1143


Noncommutative Andre-Quillen cohomology for differential graded categories
Journal of Algebra, 321 (2009), no. 10, 2926-2942


Homotopy theory of well-generated algebraic triangulated categories
Journal of K-Theory, 3 (2009), no. 1, 53-75


Higher K-theory via universal invariants
Duke Mathematical Journal, 145 (2008), no. 1, 121-206


On the structure of Calabi-Yau categories with a cluster tilting subcategory
Documenta Mathematica, 12 (2007), 193-213


Additive invariants of dg categories
International Mathematics Research Notices 53 (2005), 3309-3339
Addendum: International Mathematics Research Notices (2006), Art. ID 75853
Errata: International Mathematics Research Notices 24 (2007), Art. ID rnm149
(in french)


A Quillen model structure on the category of dg categories

C. R. Math. Acad. Sci. Paris, 340 (2005), 15-19
(presented by Christophe Soule)
(in french)